# SDR IPXA2024082786245

- Difficulty date: August 15, 2024
- Submitted: August 28, 2024
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 80,552 hours, 18,705 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Part number: ABA7888507
- Condition: Frayed
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR AFT SIDE TENSIONER CABLE IS FRAYED AND TWISTED. (114-015) APG. INSTALLED L-1 FWD AND AFT DOOR JAMB LINING PANELS PER MD-11 AMM 25-23-03-400-802.  VERIFIED STEP 23 C/W.
